MathSciNet Relay Station
MathSciNet bibliographic data
MR2608394 43A80 (22E30 35H20 35R03 52A41 53C17)
Capogna, Luca; Pauls, Scott D.; Tyson, Jeremy T. Convexity and horizontal second fundamental forms for hypersurfaces in Carnot groups. Trans. Amer. Math. Soc. 362 (2010), no. 8, 4045–4062.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement